| Model Number |
EG-2990I |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary.It was caused due to an excessive force applied on the light guide fiber bundle (lcb).
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.The lcb is broken / reduced (60/80%).